# SDR MASA2010071000747

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 19,112 hours, 13,237 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Disconnected
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 BRAKE NOT WORKING.  MX FOUND BRAKE LINE DISCONNECTED AND RECONNECTED IT.
